# SDR DALA2022060603911

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 ELONGATED HOLE INTERNAL STRUCTURE CROSSBEAM LOCATED FR 54 AND STR 44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE CROSSBEAM PER A320 SRM 51-42-11. (2264041)
